default-icon
Lipomas or syst
Hi, I am suffeing from multiple Lipomas or syst problem since long time. I am taking below medicine but I didn't get any positive response till now. Please advise. 1) Lapis Albus 30 CH, Doses: 5 drops before meal X 2 (two times in day). I am taking this medicin since 15 Jan 201 7 to till date. 2) Calcarea Fluorica 200 CH Doses: 2 drops/ day ( generally I am taking early morning) I am taking this medicin since 15 November 2016 to till date. 3) Tumorin Drops Doses) 10 drops with warm water X 2 ( morning and night) generally I am after lapis albus 30 ch. I am taking this medicin since 15 November 2016 to till date. Please guide me.
741 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello there.  I can understand your concern.  You are taking homeopathy medications. The problem here is that you are taking homeopathic medications. Go to the person who prescribed you this and ask him why haven't you got any results.  Im sure he will just give another few and try to shoo you off. Because they never work. Consult a general surgeon in person for further evaluation and management. Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
1/3 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.